Evaluation of a family of binomial determinants

Charles Helou, James A. Sellers

Research output: Contribution to journalArticle

Abstract

Motivated by a recent work about finite sequences where the n-th term is bounded by n2, some classes of determinants are evaluated such as the (n − 2) × (n − 2) determinant formula presented where n, k, h, i, j are integers, (xk) 1≤k≤n is a sequence of indeterminates over C and (A \choose B) is the usual binomial coefficient. It is proven that formula presented.

Original languageEnglish (US)
Article number21
Pages (from-to)312-321
Number of pages10
JournalElectronic Journal of Linear Algebra
Volume30
DOIs
StatePublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Evaluation of a family of binomial determinants'. Together they form a unique fingerprint.

  • Cite this